# SDR R61A2019043019448

- Difficulty date: April 19, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 11,434 hours, 7,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 3 PASSENGER CABIN FLOOR STRUCTURE CORROSION FOUND AT LONGITIDINAL BEAM FR 87 AND RBL 12" AREA. AAR MX REMOVED AND REPLACED PN 170-65669-004 LONGITIDINAL BEAM FR 87 AND RBL 12" AREA IAW SRM 51-41-01, 51-42-03, 51-43-03.
